Translator Disclaimer
April 1998 Bahadur representation of $M\sb m$ estimates
Arup Bose
Ann. Statist. 26(2): 771-777 (April 1998). DOI: 10.1214/aos/1028144859

Abstract

We take a unified approach to asymptotic properties of $M_m$ estimates based on i.i.d. observations defined through the minimization of a real-valued criterion function of one or more variables. Our results are applicable to a host of location and scale estimators found in the literature.

Citation

Download Citation

Arup Bose. "Bahadur representation of $M\sb m$ estimates." Ann. Statist. 26 (2) 771 - 777, April 1998. https://doi.org/10.1214/aos/1028144859

Information

Published: April 1998
First available in Project Euclid: 31 July 2002

zbMATH: 0929.62019
MathSciNet: MR1626020
Digital Object Identifier: 10.1214/aos/1028144859

Subjects:
Primary: 62F12

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.26 • No. 2 • April 1998
Back to Top